MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X24IN 6-0 D/A C-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 4X24IN 6-0 D/A C-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number M8726
Medical Device Problem Codes Break (1069); Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Component code: g07002 ¿ device not returned.This medwatch report is in response to receipt of a voluntary medwatch report 4600040000-2023-8002.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2023 and suture was used.The doctor went to use the suture and noted that the 6-0 suture was split and unraveling.This stitch was removed and a new like suture was used to continue sewing the saphenous vein on the heart.There were no adverse patient consequences reported.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.

Brand Name
PRLNE BLU 4X24IN 6-0 D/A C-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
982 road 183 km 8.3
san lorenzo PR 00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16379738
Report Number2210968-2023-01118
Device Sequence Number5898850
Product Code GAW
UDI-Device Identifier10705031045927
UDI-Public10705031045927
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberM8726
Device Catalogue NumberM8726
Device Lot NumberRLBBQE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight89 KG